标题:A new bivariate interpolation by rational triangular patch
作者:Sun, Q.;Bao, F.;Zhang, Y.;Duan, Q.
作者机构:[Sun, Q] School of Mathematics, Shandong University, Jinan, 250100, China;[ Bao, F] School of Mathematics, Shandong University, Jinan, 250100, China;[ 更多
通讯作者:Bao, FX
通讯作者地址:[Bao, FX]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:Journal of computational analysis and applications
出版年:2013
卷:15
期:4
页码:633-646
关键词:Bivariate interpolation;Rational spline;Scattered data;Shape constraint;Triangular surface
摘要:In this paper, a new approach is proposed to construct bivariate rational spline interpolation over triangulation, based on scattered data in parallel lines. The main advantage of this method have two points: (1) the inter-polation function has a simple and explicit mathematical representation with some parameters α,β,μ,and v; (2) the shape of the interpolating surface can be modified by using the parameters for the unchanged in-terpolating data. Moreover, a local shape control method is employed to control the shape of surfaces.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84876881789&partnerID=40&md5=58ebedca5340d4d7d35e561d46515cf4
TOP